# SDR RAIA960159

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 879
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: B00A703056A
- Condition: Req'D Service
- Location: Nlg
- Part time: 10,491 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL - FLT NR 7284 - GEAR HANDLE WOULD NOT MOVE TO THE UP POSITION AFTER TAKEOFF.  MAINTENANCE REPACKED THE NLG STRUT, GEAR SWING OPERATION CHECK GOOD.  (M)
